# SDR VNAA2015091400008

- Difficulty date: September 14, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 25,997 hours, 25,954 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM ANGLE BETWEEN LBL 9 AND RBL 9 IS CORRODED.  R & R FLOORBEAM ANGLE IAW SRM.
